# SDR ASAA2013032794516

- Difficulty date: March 27, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 63,614 hours, 40,242 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: 65C2632018
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD MIDFLAP T/E WEDGE INNER SKIN IS CREASED AT CENTER OF FLAP REPAIRED RT WING OTBD MIDFLAP T/E WEDGE INNER SKIN AT CENTER OF FLAP IAW SRM 51 70 10 2R 4, REPAIR 4.
